# SDR ASMF200604002

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 45,572 hours, 26,770 cycles
- System (JASC): 3160 · Central Display
- Part: Circuit Breaker
- Part number: 7274551
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

AIRCRAFT AIR TURNED BACK AS A CONSEQUENCE OF LOST OF INDICATION OF THE RIGHT OIL PRESS, OIL TEMP, FUEL TEMP, HYD QTY, HYD PRESS AND FLAPS.  THE CIRCUIT BREAKERS ASSOCIATED WITH THE FAILURE WERE CHECKED, FOUND THEM IN CLOSE POSITION.  THE CIRCUIT BREAKER T-34 OF THE RIGHT SYSTEM DISPLAY PANEL WAS RESEATED AND THE FAILURE WAS CORRECTED.  CIRCUIT BREAKER T-34 WAS REPLACED IAW M/M 20-50-06 AND THE SYSTEM WAS TESTED IAW M/M 31-61-00, BEING ALL CORRECT.  DURING OVERNIGHT CHECK THE SYSTEM WAS TESTED IAW M/M 31-61-00, ALL CORRECT.
